MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump passed the rewind, basic occlusion, prime/a33 and displacement test.Pump received with stuck motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had and intermittent failure that was not detected during our testing.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received motor error alarm.Customer also experienced high blood glucose level.Customer reported that the drive support cap was normal.Customer stated that the insulin pump was not exposed to high magnetic field.Customer did not reporting about motor position encoder error.Customer stated that the insulin pump alarm history contains neither motor position encoder error alarm nor more than one motor error within last 30 days.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9754599
Report Number3004209178-2020-75866
Device Sequence Number2573916
Product Code OYC
UDI-Device Identifier00643169932982
UDI-Public(01)00643169932982
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAS
Device Catalogue NumberMMT-523LNAS
Device Lot NumberA5523LNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight153